# SDR CALA2022010500029

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348H
- Condition: Chafed
- Location: T/E I/B Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO TASK CARD 9286940: (SUPPORT TASK) RIG HT WING T/E I/B FWD FLAP L/E AREA HAS CHAFFING MARKS AS MARKED. MEASURED DAMAGE AREA ON THE I/B T/E FLAP L/E, ORIGINAL THICKNESS INSP QC418 .055", LOWEST DEPTH .022", REMAINING .033" FOUND TO BE OUT OF L IMITS PER B757-200 SRM 57-01-1A-1. REPAIRED AREA WITH DOUBLER RE PAIR PER B757-200 SRM 57-53-01-2R-2.  REF HAECO GSO MECH V932490
